Html> Symmetric cyclotomic Hecke algebras

Symmetric cyclotomic Hecke algebras

Gunter Malle and Andrew Mathas


Cyclotomic Hecke algebras, complex reflection groups, symmetric algebras.


J. Algebra, 205(1998), 275-293.


In this paper we prove that the generic cyclotomic Hecke algebras for imprimitive complex reflection groups are symmetric over any ring containing inverses of the parameters. For this we show that the determinant of the Gram matrix of a certain canonical symmetrizing form introduced in [BM] is a unit in any such ring. On the way we show that the Ariki-Koike bases of these algebras are also quasi-symmetric.

The paper is available as gzipped dvi (30 kB) and postscript (128 kB) files.

Alternatively, you can request a copy by e-mailing me.

Andrew Mathas
5th October 1997